Posted by Rich (220.127.116.11) on November 23, 2000 at 11:04:39:
In Reply to: Imitrex Rebound Headaches posted by Cindy on November 22, 2000 at 10:48:16:
I know that a lot of doctors say that you do not get rebound headaches with Imitrex. I think there wrong. I'm very prone to rebounds with whatever medicine I use as an abortave. Last cycle I used a combination of Amerge, Imitrex and Depakote. I did go through a 3 day period of rebounds. My "normal" CH is 5 - 6 times a day with good predictibility. My rebounds are just like my CH's in pain at about a 5 Kip. However they occur every other hour and last an hour. So I end up getting 12 a day. The only way to break the rebounds is to avoid any medication until they go back to my normal 5-6 a day. All I can say is thank God I'm not chronic. By the way, this years cycle should have started a couple of weeks ago. Nothing but shawdows so far. Maby the Depakote is working. I hope so. After 25 years, I'm tired of CH's. Good luck. Happy Thanksgiving.
Post a Followup